MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EMBOVAC; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL EMBOVAC; CATHETER, PERCUTANEOUS
Catalog Number IC71132CA
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Device impeded is a known event.Removal and exchange of devices is common routine practice in endovascular procedures.In this case, the exchange of the device is done without loss of intracranial target position.This is a common practice during procedures and is recommended in product instructions for use (ifu¿s).Since the vast majority of diagnostic and interventional angiographic procedures utilize multiple device exchanges, an increased potential for patient injury is remote.There may be clinical and procedural factors, including vessel characteristics, device interaction (including maintaining a continuous flush), and operator technique, that may have contributed to the reported event rather than the design or manufacture of the device.In this case, no patient harm was reported, however, the treating physician felt the five-minute delay was clinically significant.The severity is unknown.Based on the assessment of the treating physician, this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury,¿ with an awareness date of 30-jan-2025.The file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that an embovac ic 71, 132 cm, ce, asp.Ind.(ic71132ca/ 31163781) was used for a thrombectomy procedure.During the procedure, the user reported impediment of the embovac device with no loss of cerebral target position.The device was then exchanged for a new embovac device.The event resulted in a five-minute procedural delay.The event was reported as such, ¿embovac did not fit through emboguard 87 95cm.New embovac (different lot number) was taken and did fit.Procedural time was extended.There were no patient consequences.The procedure was prolonged by 5 mins as a result of the difficulty encountered with the device.¿ on 30-jan-2025, additional information was received.Summary: per the information, the reported five-minute delay was considered to be clinically significant.The target vessel is unknown.No relevant anatomical information was provided.The device did not appear damaged at any time.There was nothing noted to be obstructing the emboguard.It is unknown if a continuous flush was maintained.No further information was made available.
 
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).The device was not returned for analysis; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31163781 number, and no non-conformances related to the malfunction were identified.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOVAC
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21401192
Report Number3008114965-2025-00135
Device Sequence Number8214661
Product Code DQY
UDI-Device Identifier10886704082378
UDI-Public(01)10886704082378(17)250228(10)31163781
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K191237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue NumberIC71132CA
Device Lot Number31163781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer03/06/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EMBOGUARD 87, 95 CM.
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown